# SDR 99UAL900503

- Difficulty date: October 1, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N540UA
- Make and model: Boeing 757222
- Aircraft serial: 25252
- Engine: Pwa PW2037
- System (JASC): 2530 · Buffet/Galleys
- Part: Food Cart
- Condition: Malfunctioned
- Location: Galley
- Stage of operation: NR
- Nature of condition: B
- Precautionary procedure: H

## Discrepancy

AFT GALLEY ELECTRICAL PIGTAIL GAVE OFF SPARKS AND ODOR.  *S/D*  INSPECTED CABLES AT ALL POSITIONS AND FOUND NO EVIDENCE OF BURNED, BENT, DAMAGED.  SUSPECT BAD CARTS.  REMOVED AND REPLACED FOOD CARTS.
